# SDR CA011004017

- Difficulty date: September 18, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 7,012 hours
- Engine: Lyc O235L2C
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 04500704
- Condition: Torn
- Location: Airbox
- Component: Air Box, Cessna, 04500521
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) - AIRCRAFT ROUGH RUNNING, NOT PRODUCING FULLPOWER.  AIR BOX REMOVED AND BUTTERFLY SEAL FOUND UNSERVICEABLE.   A SMALL PIECE A SEAL WAS FOUND IN CARB. VENTURI.  A NEW AIR DOOR SEAL WAS INSTALLED.- AIRCRAFT GROUND RUN & CHECKED OK.
